hello i am suppose to be talking dicyclomine 10mg capsule 1 capsule 4 times a day and i am suppose to be taking sertraline hcl 25mg tablet i am worried about the side effects of both of these medications and very confused on how i should be taking them i also have gerd it's making me wonder if i should be using any of the meds. thanks
Dicyclomine is generally given to people to prevent stomach cramping, usually caused by IBS (irritable bowel syndrome). Depending on the cause of your GERD, you may or may not want to take Dicyclomine. If your GERD is being caused by any type of stomach ulcer OR if you have any swelling in your esophagus, make sure that you make that clear to your doctor before taking Dicyclomine. In terms of side effects, Dicyclomine can cause a dry cotton feeling in your mouth; headaches; sleepiness; dizzy feelings; your taste buds to not taste food like they normally would; and nervousness. If you are already a nervous person, Dicyclomine can increase that nervousness.
Sertraline on the other hand is made to fight depression. There isn't much to worry about with the GERD and Sertraline. You need to closely monitor your behavior when you first start taking Sertraline, as it's been known to cause impulsive and crazy thoughts; mood changes; anxiety; panic attacks; insomnia; hyperactivity; irritation; hostility; and suicidal thoughts and feelings in some people.
Using the two medications together should not cause any problems whatsoever, and there are no known medication reactions between the two medications. With the Sertraline, you want to avoid all forms of alcohol... mouthwash, beer, wine, champagne, liquor, etc. If you have ANY concerns about your medication routine, you should always discuss the issue with your doctor whenever possible and not just take advice you learned on the Internet.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2010 • 1 answer
Posted 13 Feb 2014 • 1 answer
Posted 6 Oct 2014 • 3 answers
Posted 24 Mar 2015 • 5 answers
Posted 27 Feb 2017 • 3 answers